# SDR UALA2011040101565

- Difficulty date: April 1, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,064 hours, 22,609 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Bowed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP BOWING AT AISLE 13.  CHECKED EEL TRACK LIGHTING. ROW 13 IS BULKHEAD FEED TO STRIP CAUSING SLIGHT RISE IN CARPET.  NO DEFECTS NOTED.  OK PER SMFMM.
